Thank you for your question.
I do not see any possibility of HIV infection in your case.
I would not worry whatsoever.
The symptoms that you are having i.e. fatigue and sweating may be related to your diagnosis of myasthenia gravis or the medications that you are on for it.
Medications used for myasthenia can cause sweating.
However, having said that, I would still like that you should be investigated further.
I would recommend that you should have your thyroid hormones checked as well to be sure they are normal.
High levels of thyroid hormone in the body can cause increased sweating. So if you have not had your thyroid function checked recently I would strongly recommend that you should have that checked.
This session is open for any further questions that you may have.
I would appreciate it if you rate me by clicking on one of the rating options at your end on the top right hand corner as that is the only way we, the experts, are credited on here for helping you out.